# SDR DHL9672216C

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 440014
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR SUPPORT FLANGE AT LBL 20 IS CRACKED JUST FWD OF BS 400.  INSTALLED NEW FLOOR SUPPORT PER SRM 51-10-1 20.
